# SDR AALA2009032700672

- Difficulty date: March 27, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N8067A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 510
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - SEAT MOUNTED EMERGENCY LIGHT AT SEAT 33C INOPERATIVE.  REPLACED SEAT MOUNTED EMERGENCY LIGHT ASSEMBLY AT SEAT 33C.
